On shape recovery from two shading patterns

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)673-698
    JournalInternational Journal of Pattern Recognition and Artificial Intelligence
    Volume4
    Issue number4
    Publication statusPublished - 1992

    Cite this

    @article{f5d8a365b0cf4147863908b9ee88faf4,
    title = "On shape recovery from two shading patterns",
    author = "Ryszard Kozera",
    year = "1992",
    language = "English",
    volume = "4",
    pages = "673--698",
    journal = "International Journal of Pattern Recognition and Artificial Intelligence",
    issn = "0218-0014",
    publisher = "World Scientific Publishing",
    number = "4",

    }

    On shape recovery from two shading patterns. / Kozera, Ryszard.

    In: International Journal of Pattern Recognition and Artificial Intelligence, Vol. 4, No. 4, 1992, p. 673-698.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On shape recovery from two shading patterns

    AU - Kozera, Ryszard

    PY - 1992

    Y1 - 1992

    M3 - Article

    VL - 4

    SP - 673

    EP - 698

    JO - International Journal of Pattern Recognition and Artificial Intelligence

    JF - International Journal of Pattern Recognition and Artificial Intelligence

    SN - 0218-0014

    IS - 4

    ER -